CSpace
NUMERICAL AND BIFURCATIONS ANALYSIS FOR MULTI ORDER FRACTIONAL MODEL OF HIV INFECTION OF CD4(+)T-CELLS
Alipour, Mohsen1; Arshad, Sadia2; Baleanu, Dumitru3
2016
Source PublicationUNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS
ISSN1223-7027
Volume78Issue:4Pages:243-258
AbstractIn this paper, we solve the dynamical system of HIV infection of CD4(+) T cells within the multi-order fractional derivatives. The Bernstein operational matrices in arbitrary interval [a,b] are applied to obtain the approximate analytical solution of the model. In this way, the fractional differential equations are reduced to an algebraic easily solvable system. The obtained solutions are accurate and the method is very efficient and simple in implementation. With the help of bifurcation analysis, we acquired the critical value of viral death rate, that is, if viral death rate is greater than the critical value then level of virus particles starts to decline and thus free virus will eventually eliminate and patient is cured. Further, we found the threshold for viral infection rate analytically, which assures the stability of uninfected equilibrium and virus will ultimately eradicate.
KeywordHIV infection of CD4(+)T-cells Operational matrices Bernstein polynomials Caputo fractional derivative Bifurcation analysis
Language英语
WOS Research AreaMathematics ; Physics
WOS SubjectMathematics, Applied ; Physics, Multidisciplinary
WOS IDWOS:000392573500023
PublisherUNIV POLITEHNICA BUCHAREST, SCI BULL
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/24621
Collection中国科学院数学与系统科学研究院
Corresponding AuthorAlipour, Mohsen
Affiliation1.Babol Univ Technol, Babol Sar, Iran
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China
3.Cankaya Univ, Ankara, Turkey
Recommended Citation
GB/T 7714
Alipour, Mohsen,Arshad, Sadia,Baleanu, Dumitru. NUMERICAL AND BIFURCATIONS ANALYSIS FOR MULTI ORDER FRACTIONAL MODEL OF HIV INFECTION OF CD4(+)T-CELLS[J]. UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS,2016,78(4):243-258.
APA Alipour, Mohsen,Arshad, Sadia,&Baleanu, Dumitru.(2016).NUMERICAL AND BIFURCATIONS ANALYSIS FOR MULTI ORDER FRACTIONAL MODEL OF HIV INFECTION OF CD4(+)T-CELLS.UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS,78(4),243-258.
MLA Alipour, Mohsen,et al."NUMERICAL AND BIFURCATIONS ANALYSIS FOR MULTI ORDER FRACTIONAL MODEL OF HIV INFECTION OF CD4(+)T-CELLS".UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS 78.4(2016):243-258.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Alipour, Mohsen]'s Articles
[Arshad, Sadia]'s Articles
[Baleanu, Dumitru]'s Articles
Baidu academic
Similar articles in Baidu academic
[Alipour, Mohsen]'s Articles
[Arshad, Sadia]'s Articles
[Baleanu, Dumitru]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Alipour, Mohsen]'s Articles
[Arshad, Sadia]'s Articles
[Baleanu, Dumitru]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.